# SDR USAASB00345

- Difficulty date: December 7, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACC18Z3R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1893 - ON APPROACH INTO CLT, AFTER LOWERING L/G, CAPT RECEIVED A NOSE GEAR UNSAFE IND AND HAD NO IND AS TO THE POSITION OF THE MAIN GEAR.  CAPT ATTEMPTED TO RECYCLE THE GEAR BUT THE GEAR HANDLE WOULD NOT MOVE PAST THE NEUTRAL POSITION.  THE F/O ACCOMPLISHED THE MANUAL GEAR EXTENSION PROCEDURES AND ACCOMPLISHED A CABIN CHECK TO VERIFY GEAR POSITION.  A FLYBY OVER THE CLT TOWER CONFIRMED GEAR WAS DOWN AND APPARENTLY LOCKED.  NO EMERGENCY WAS DECLARED BUT THE FLT ATTENDANTS BRIEFED PASSENGERS ON THE SITUATION AND HAD THEM ASSUME THE BRACE POSITION AS A PRECAUTION.  FLT LANDED WITHOUT INCIDENT AND TAXIED OFF THE RUNWAY WHERE MX PINNED THE GEAR.  FLIGHT THEN PROCEEDED TO THE GATE.  CREW REPORTED THAT AFTER
